On Squarefree Numbers in Arithmetic Progressions.

Richard Warlimont

Monatshefte für Mathematik (1969)

  • Volume: 73, page 433-448
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Warlimont, Richard. "On Squarefree Numbers in Arithmetic Progressions.." Monatshefte für Mathematik 73 (1969): 433-448. <http://eudml.org/doc/177481>.

author = {Warlimont, Richard},
journal = {Monatshefte für Mathematik},
pages = {433-448},
title = {On Squarefree Numbers in Arithmetic Progressions.},
url = {http://eudml.org/doc/177481},
volume = {73},
year = {1969},

AU - Warlimont, Richard
TI - On Squarefree Numbers in Arithmetic Progressions.
JO - Monatshefte für Mathematik
PY - 1969
VL - 73
SP - 433
EP - 448
UR - http://eudml.org/doc/177481
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.